Top answers from doctors based on your search:
Disclaimer

how long will caffeine withdrawal last

A 35-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See below: Headaches typically last from hours to 3 days.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
1 week.: Begins within 12-24 hours after withdrawal peaks at 24-48 hours and may last up to 9 days but typically 1 week.
1
1 thank
A 33-year-old male asked:
Dr. Philip Schwarzman
47 years experience Emergency Medicine
Caffeine withdrawal: Symptoms of caffein withdrawal should resolve by 9 days. If symptoms persist, other causes need to be evaluated.
A 33-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Sev days to 2 weeks: They normally resolve within two weeks after your last significant caffeine use.
A 39-year-old member asked:
Dr. Marcello Maviglia
40 years experience Psychiatry
1 to 2 wks: Although it tends to vary the adjustment may be as long as 2 wks.
1
1 thank
A 23-year-old female asked:
Dr. Marc Hirsch
52 years experience Family Medicine
Yes: Caffeine withdrawal can drag on quite a long time. There is a headache that can go on for days (or not happen at all.) the biggest symptom i've seen i ... Read More
A 24-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Caffeine W/D : I have heard caffeine withdrawal headaches described as "diffuse & throbbing".
A 32-year-old member asked:
Dr. William Singer
51 years experience Pediatric Neurology
Caffeine withdrawal: Discontinuing caffeine cold turkey may result in headaches and uncomfortable feeling. Try reducing your caffeine intake over 1-2 weeks. This may mak ... Read More
1
1 thank
A 32-year-old member asked:
Dr. William Singer
51 years experience Pediatric Neurology
Withdrawal: Trying to go cold turkey from caffeine can cause headaches and an sick feeling. Try reducing the daily intake of caffeine slowly, i.e. Over 1-3 weeks ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Caffeine withdraw: Your body thinks that level of caffeine is normal and creates symptoms, typically headache and irritability, when it is lowered. Please taper slowly ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month